RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vegner, Ya V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:52
Abstract pages:638
Full texts:143
References:70

http://www.mathnet.ru/eng/person47305
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Ya. V. Vegner, S. B. Gashkov, “Realization of Boolean Functions by Formulas in Continuous Bases Containing a Continuum of Constants”, Mat. Zametki, 92:2 (2012),  181–191  mathnet  mathscinet  zmath  elib; Math. Notes, 92:2 (2012), 166–175  isi  elib  scopus
2. Ya. V. Vegner, S. B. Gashkov, “Complexity of Approximate Realizations of Lipschitz Functions by Schemes in Continuous Bases”, Mat. Zametki, 92:1 (2012),  27–43  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 23–38  isi  elib  scopus
2008
3. S. B. Gashkov, Ya. V. Vegner, “Complexity of approximation of Lipschitz functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 4,  49–51  mathnet  mathscinet  zmath
4. S. B. Gashkov, Ya. V. Vegner, “Complexity of implementation of Boolean functions by real formulas”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 2,  47–49  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020